Results 1 to 7 of 7
  1. #1

    Unhappy Itchy Red Rash on Chest keeps reoccuring!

    So last year around christmas I had a root canal done. And afterwards they gave me some antibiotics to take. And i started taking them, then next thing I know like a week later I break out in this itchy red rash ONLY across my chest. It was only in that area and it became red and itched constantly & also gets very hot like i could feel that area on my body is more hot than anywhere else. And then i look up the antibiotics they gave me and then BINGO! the side effects is "causes itchy red rash" And i thought omg thats it. So i stop taking them. And then with some creams it eventually went away. But now even though I haven't taken those pills since i continuously keep having the rash reoccur in the same spot. It goes away for 3 or 4 months then returns again. And I've never gotten any itchy rashes in my life till these pills from the dentist. Why wont it stop even though I stopped taking the pills long time ago? Please help!


  2. #2
    vencasand's Avatar
    **Brenda** Female

    Join Date
    Aug 2008
    Location
    CARROLL CO. MD
    Posts
    1,755

    Default

    I am not a doctor but usually an allergic reaction to any medication is not localized it is all over. maybe it wasn't the antibiotic. i would suggest next time you get this rash you see a doctor. if you can't get to a derm at least a general practioner. the medication is out of your system now. it should not be causing what is happening. have it checked out. maybe an allergist. good luck. let us know.

  3. #3

    Default

    Aww now your scaring me I was really thinking it was the medication because that was when I first got the reaction. And then ever since those pills it goes away and then returns months later, then goes away again & then this vicious cycle continues. The pill is Amoxicillian. Btw, I looked it up online and thousands of ppl seem to be having the same problem. Breaking out either all over or in certain spots all due to amoxicillian. And it goes away and returns. Im nervous to go to a dermatologist. Never been to one before. Never had the need to go to one. Ive never had a rash in my life until these amoxicillian pills from last year. Here's a pic of the rash...i was trying to look it up online to see if anybody's look similar to mine. Most ppl's look much worse...i think mine is more minor, but still irritating my chest none the less. Especially cause i like wearing V-neck tops and stuff lol If anybody has an idea what this looks like it may be...please write back A.S.A.P.

  4. #4
    vencasand's Avatar
    **Brenda** Female

    Join Date
    Aug 2008
    Location
    CARROLL CO. MD
    Posts
    1,755

    Default

    well i don't think it is the amoxicillin but tell your doctor and pharmacist that you may be allergic just to prevent further complications. i didn't mean to scare you it is just that i never heard of an allergic reaction reappearing when the amoxicillin is out of your system. i am not a doctor so please ask your doctor what he thinks it is. i think it deserves a visit to a doctor. i don't think it is dangerous or anything, i just think it would be irritating to keep getting it and if you find out what is causing it you can avoid getting it again. by the way i saw a dermatologist for the first time a few months ago. i had some sun spots that looked suspicious. it wasn't scary at all. in fact i was relieved when i found out i can have the spots removed right in the doctors office. i had to have 2 spots biopsied but they came back as seborrea dermititis. just another auto immune disease. i am used to them. the ones i had biopsyed never hurt. don't be afraid to go to a derm. at least they don't put you on a scale as soon as you go into the office!!!

  5. #5

    Default

    hi musicfiend !
    firstly sorry to hear about your problem.According to what u have said u seem to have this problem for about 1year which started after u took the medicine amoxicillian,a penicillin group drug easy to cause allergy.But its along time since u have left the drug but the rashes reappears frequently and clears,so i would also like to know if u have some others related symptoms like fever,headache,fatiqueness , joint pain.does the condition gets worse with sun exposure and are u allergic to any metals or chemicals.Form the picture you have sent(though the picture is not very clear) and the history you have given ,i seems like eczema of chest skin to me which is a kind of allergic disease .There are series of things internal as well external our body can be allergic to,so please u can see a dermatologist in person and have patch test,prick test and blood test to determine the probable allergen.If the condition is very itchy u can use some oral antihistamine,and locally apply calamine lotion and mild topical steroids according to suggestion of your doctor.Hope u will keep us informed about your condition and progress.

  6. #6

    Default

    Thanks saiyan. Very thorough answer. Yeah I think it has been like a year. Whats so crazy is Ive never gotten any kind of rash ever in my life till those pills. Its like something in them triggered it. Since then I've had that reaction come back twice. Including that first time this is the 3rd. Its pretty much cleared up now...so Im wondering whether to still go to the dermatologist. My problem is Im just sick of it coming back, so i'll probably go to check that out. I know how to get rid it since its happened multiple times lol usually benadryl & i put hydrocortizone on it for a few days and then its gone. But im just sick of it returning. And no I never get any other symptoms along with it. I feel like my perfectly fine like my normal self...it just starts off like a normal itch then it'll get more intense and then thats when im like oh god its returned lol Idk what i could be allergic too..I already have a skin condition...i was diagnosed with versi-color in the past years ago when i was 17..And now I'm 24..so now if i have this too its like ugh great just what i need, another skin condition. I've always had really sensitive skin since i was a kid. Sometimes it can really be a pain. But thanks for all you guy's answers. Much love!

  7. #7

    Default

    One of my friend had same issues with his skin. He felt his skin getting rashes and itchy. His Dr adviced him to take a good care of his skin and avoiding scratching the skin, avoid using perfumes and adviced hi to use Evoskin Cream. Evoskin works very well for his skin and rashes, redness & itchiness were reduced just after few days application. The best thing about this product is that it has natural ingredients and chemical free and repair the skin naturally. He is applying the cream on his skin thrice a day.
    Hope the products works well for you and others with the same problem...

    Best Wishes...
    Cindy
    Last edited by vencasand; 12-16-2011 at 01:30 PM. Reason: spamming url site.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. Itchy rash on thighs and hips
    By bert682 in forum Itchy Skin and Skin Rashes
    Replies: 1
    Last Post: 09-13-2012, 08:47 AM
  2. Itchy red spots & large leg rash
    By OriginalName in forum Itchy Skin and Skin Rashes
    Replies: 1
    Last Post: 08-09-2012, 01:50 PM
  3. Itchy rash every summer
    By BlackJack in forum Itchy Skin and Skin Rashes
    Replies: 5
    Last Post: 05-20-2012, 11:42 AM
  4. Help!! Terrible, itchy rash(??) on chest.
    By jlm in forum Itchy Skin and Skin Rashes
    Replies: 1
    Last Post: 10-18-2011, 02:19 PM
  5. Chest Savers
    By Missy in forum Product Review
    Replies: 0
    Last Post: 06-12-2011, 12:44 AM

Tags for this Thread



About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed